# SDR AUS20030737

- Difficulty date: July 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Crazed
- Location: Cockpit
- Part time: 18,454 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT NR 1 COCKPIT WINDOW OUTER PANE CRAZED DUE TO ELECTRICAL ARCING.
